# SDR SWIA202156281

- Difficulty date: January 15, 2021
- Submitted: February 16, 2021
- Operation: Air carrier
- Aircraft: N760SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10223
- Aircraft time: 41,833 hours, 27,248 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cleat
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*PAX DOOR CLEAT AT INTERCOSTAL DD6 AND FORMER FS 329.41 HAS EVIDENCE OF CORROSION.   (C-CHECK) RO 2/13/2021   REMOVED AND REPLACED PAX DOOR CLEAT ON DD6 AT FS329.41 REF CRJ-700 SRM 51-42-06-001-001-A01 AND DWG NO. 601R31702 REV N. / COMPLIED WITH SKYWEST TASKCARD 51-900-1002-SKY.
